# SDR COEA2018082454807

- Difficulty date: June 25, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD, LT UPPER BONDING POINTS HAD FRETTING.  REPAIRED IAW SRAS ES-3432/1813223.
